MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS
Model Number 1513-04-000
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After taking out a offset adapter from the box, the staff tried to unlock the nut for the positioning of the tibia.But that implant doesn't work at all.And then he decided to change the process.At first, he assembled the stem with offset adapter.Second, he tried to change the offset but the offset adapter was still locked and the stem was also locked as well.Unfortunately, he took out the new implant.Surgical delay of 20 minutes.Replacement with new implant,.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The investigation could not draw any conclusions about the reported event.All available photographs were reviewed.Based on the photo evidence provided, complaint is not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : mre review: a manufacturing record evaluation was performed for the finished device number; and no non conformance was found during the review.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The investigation could not draw any conclusions about the reported event.All available photographs were reviewed.Based on the photo evidence provided, complaint is not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot
=
> mre review: a manufacturing record evaluation was performed for the finished device number; and no non conformance was found during the review,the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUN REV OFFST STM ADPTR 4MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12334180
Report Number1818910-2021-18039
Device Sequence Number20078845
Product Code JWH
UDI-Device Identifier10603295475132
UDI-Public10603295475132
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1513-04-000
Device Catalogue Number151304000
Device Lot Number9609154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/07/2021
10/21/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/08/2021
10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATUN PRESSFIT STR STEM10X110MM